Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Ischemic stroke patient, stopped Glycomet after stomach pain, have feeling of fear with tension in heart and weakness. Reason?

My father is a ISCHEMIC STROKE patient and used to take Glycomet sr 500 to control his blood sugar . recently, he got stomach pain. aome other doctor suggested to stop taking Glycomet which causes the stomach pain. 15 -20 days after stopping this tablet, recently he is is having different problem. he was saying that he is feeling afraid and tension in heart and he became weak. please suggest what could be the reason
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hello and welcome to HCM
You have stop the drug which is controlling your Blood sugar level. I want to know:
1. Whether you have altered this medication with other diabetic drug or not?
2. What is Present FBS and PPBS after changing or stopping the medicine?
3. was he is a heart patient or not?
4. Has he is suffering from shortness of breath with Ghabharat or not?
5. Has he undergone EKG, or other heart related test, if yes what are they?
Diabetic patient gets silent heart attack so consult your cardiologist and get your EKG and if possible TMT done to rule out any heart issue. Keep a check over Blood sugar level and keep it in normal range.
Best Wishes
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor